# SDR DL764030935

- Difficulty date: October 18, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N844MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 5,035 hours, 1,973 cycles
- Engine: Ge CF680C2*
- Engine time: 5,042 hours, 1,977 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 731003363
- Part serial: BECK4239
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT L ENGINE CONTROL MSG DISPLAYED.  T/S PER FIM 73-21-00 FIG 112 AND 71 PIMU MESSAGES PAGE 27.  FOUND CODE 155 - 23 A/B.  REMOVED HMU PER AMM.  REPLACE LT ENGINE MNU AS PER MM RAN ENG AT IDLE NO MSG.  NO LEAKS F/O RAN ENG PER PFHB.
